# SDR TWAA0011901

- Difficulty date: July 27, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 6,993 hours, 3,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105607
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED- CLEAR LENS COVER ON EGRESS LIGHTING IS CRACKED.  AC 6-30-00 STL  -  CLOSED 7-27-2000 STL.
